← Return to Frequent Urination and Large Fiber Neuropathy

Discussion
Ray Kemble (@ray666)

Frequent Urination and Large Fiber Neuropathy

Neuropathy | Last Active: Nov 11, 2023 | Replies (8)

Comment receiving replies
@daisy22

I have PN in my lower leg and foot on the left. Tried duloxetine which put me in seratonin syndrome with sweating, dizzy, diarrhea, stomach upset and GI upset. I quit it after 2 doses. Foot felt like it was on fire. I am very sensitive to drugs and wish I could get a trial of pills not 90 days.

I also was on cyclobenzaprine, a muscle relaxer for back pain, and that relaxed my bladder so much I couldn't control it at all. Off that now too. Am scheduled for pelvic floor PT to try to get things under control.

Be sure to check with the doctor all the side effects before you fill a Rx.

Jump to this post


Replies to "I have PN in my lower leg and foot on the left. Tried duloxetine which put..."

Have you asked you pharmacy for a smaller amount of pills? I think they would work with you if you would ask them to unless of course if you get your meds by mail.